# SDR IPXA11668217

- Difficulty date: July 13, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 145T19292
- Condition: Corroded
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955 T-FITTING FRETTING FOUND JUST AT INTERNAL SURFACE AROUND THE MOST LOWER FASTENER HOLE.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD FITTING AREA 'T-FITTING REPLACED AND REINSTALL IAW EO NR B767-5350-17922-I APP 'D' FIG 6 ORG MAT'L IS 7075-T73 DIE FORGING, FRETTING AT INTERNAL SURFACE AROUND THE MOST LOWER FASTENER HOLE, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
